Chat Now!   Member Gallery    Member Articles    Games   Member Groups   Member Blogs   Health News    Wire  Bored?

Author Topic: Tingling as a side effect when coming off medication??  (Read 545 times)

0 Members and 1 Guest are viewing this topic.

Offline LacedWaste

  • Newbie
  • *
  • Posts: 3
  • Rec's: 0
    • Poke This Member
Tingling as a side effect when coming off medication??
« on: April 28, 2010, 05:43:10 PM »
Hi there.  I'm just a bit confused as to why I'm feeling the way I am, so hoping that someone out there can help!
I am having weird tingling feelings in my extremities, and from head to toe when I stand up or move around sometimes.  It's almost  like my arms are asleep, the pins and needles-type pain.  I have felt this before when I was on Topamax a very long time ago.

I was recently on Ativan 1 mg 3 times a day, Zoloft 200 mg at night, and Effexor 300 mg in the morning.  I had felt nothing from this, so went back to my psychiatrist to ask to try something different.  I then started on Dexedrine Spansules 10 mg in the morning and 10 mg in the afternoon.  With this, he decreased my meds to Ativan 0.5 mg 3 times a day, Zoloft 100 mg at night, and Effexor 225 mg in the morning.  I started doing this for a while, but then stopped the Ativan altogether, and just since this weekend I have not been taking either the Effexor or the Zoloft.  I figured I would see if I felt withdrawal symptoms and if not, I'd stay off, and if I did, I'd take it again.  This is the ONLY thing that I have noticed lately.  I'm not sure if it's caused from the Dexedrine or from coming off of these meds.  I'm a bit worried if I've messed up my body, or if this should pass.

Please let me know if anyone has had similar experiences and if you have any information to shed some light on this issue!
Thanks in advance.

-LW
Bookmark and Share

Offline JeanVigilante

  • Newbie
  • *
  • Posts: 41
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Re: Tingling as a side effect when coming off medication??
« Reply #1 on: April 29, 2010, 01:25:43 AM »
When I saw the title of this post, I wondered if you used effexor.  My daughter takes it and if she forgets it, tingling is one of her withdrawl symptoms.  Not sure about the other meds.
Bookmark and Share

Offline OCD_intrudes_on_me

  • Newbie
  • *
  • Posts: 12
  • Rec's: 0
  • Gender: Male
  • Personal text
    • Poke This Member
Re: Tingling as a side effect when coming off medication??
« Reply #2 on: June 21, 2014, 08:52:00 PM »
Zoloft 200 mg at night, and Effexor 300 mg in the morning.  I had felt nothing from this, so went back to my psychiatrist to ask to try something different.  I then started on Dexedrine Spansules 10 mg in the morning and 10 mg in the afternoon.  With this, he decreased my meds to Ativan 0.5 mg 3 times a day, Zoloft 100 mg at night,

Zoloft will do the same thing while coming off of it. If I forget a dose or run out, they almost immediately start. Especially while being on the 200mg max dose. They do go away, which I'm sure you've experienced.
Bookmark and Share

Online insights

  • Hero Member
  • *****
  • Posts: 3977
  • Country: au
  • Rec's: 91
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: Tingling as a side effect when coming off medication??
« Reply #3 on: June 21, 2014, 09:50:50 PM »
Any doctors that prescribe 200mg Zoloft and 300mg Effexor should lose their license to practice, IMHO.

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

Tags:
 

Related Topics

  Subject / Started by Replies Last post
1 Replies
1559 Views
Last post December 09, 2006, 04:33:13 AM
by Knightsaber
4 Replies
727 Views
Last post March 05, 2010, 07:53:13 AM
by marc
2 Replies
609 Views
Last post April 27, 2010, 08:45:01 AM
by Daisy131
7 Replies
662 Views
Last post January 21, 2012, 02:09:23 PM
by caco47
3 Replies
236 Views
Last post February 27, 2013, 03:28:00 PM
by Genti